Facebook Instagram Twitter RSS Feed Back to top

Functions of bounded variation related to domains bounded by conic sections

In: Mathematica Slovaca, vol. 69, no. 4
Stanisława Kanas - Sahsene Altinkaya
Detaily:
Rok, strany: 2019, 833 - 842
O článku:
The aim of this paper is to bring together two areas of studies in the theory of analytic functions: functions of bounded variation and functions related to domains bounded by conic sections. Some relevant properties are indicated.
Ako citovať:
ISO 690:
Kanas, S., Altinkaya, S. 2019. Functions of bounded variation related to domains bounded by conic sections. In Mathematica Slovaca, vol. 69, no.4, pp. 833-842. 0139-9918. DOI: https://doi.org/ 10.1515/ms-2017-0272

APA:
Kanas, S., Altinkaya, S. (2019). Functions of bounded variation related to domains bounded by conic sections. Mathematica Slovaca, 69(4), 833-842. 0139-9918. DOI: https://doi.org/ 10.1515/ms-2017-0272
O vydaní:
Vydavateľ: Mathematical Institute, Slovak Academy of Sciences, Bratislava
Publikované: 19. 7. 2019